# SDR WVER2017012866801

- Difficulty date: January 28, 2017
- Submitted: January 28, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 30,085 hours, 21,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341692
- Condition: Cracked
- Location: Fuselage
- Part time: 30,085 hours, 21,673 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS202.75 FWD SIDE OF BULKHEAD RBL30 STIFFENER HAS INDICATION .25 LONG IN THE UPPER EDGE OF FLANGE, FAILED NDT.
